Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Hard time going to the restroom
Jan 11, 2008

Good evening. I was diagnoses with HIV a little over 5 months ago, and at that time some hemorrhoids started to appear. I still have them, but now my problem is that I do not go to the restroom regularly, and when I do, the feces are wrapped in a slimy white coat. Sometimes I go to the toilet and through a lot of effort, only a small piece of that white slime comes out, and it smells like a type of ointment. I do not know what the problem might be or how to resolve it. Thanks.

Response from Dr. Conway

This is a condition that requires some level of attention. "Slime" in the stool is not a normal thing and you may have an infection or something else going on. At the very least, you should be having stoll samples collected to see if they contain parasites or bacteria. Other tests may also be needed, so please discuss this with your doctor as soon as you can.



Previous
9 weeks test
Next
Sustiva Side Effects

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement